MAUDE Adverse Event Report: DENTSPLY IMPLANTS MANUFACTURING GMBH ANK C/X IMPL C11/D5.5/L11; IMPLANT, ENDOSSEOUS, ROOT-FORM

DENTSPLY IMPLANTS MANUFACTURING GMBH ANK C/X IMPL C11/D5.5/L11; IMPLANT, ENDOSSEOUS, ROOT-FORM
Catalog Number 17-0564
Medical Device Problem Code Damaged Thread (4075)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.Dentsply sirona became aware of a serious injury with an implant due to a malfunction of abutment that occurred while using the ankylos implant system.This report is for the dental implant device.The dental abutment device report has been submitted separately.Product return is requested and product will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.
 
Event or Problem Description
The customer reported a fracture of abutment and the attempt to remove the abutment fragment failed.Consequently, the dental implant is no longer loadable.

Brand Name
ANK C/X IMPL C11/D5.5/L11
Common Device Name
IMPLANT, ENDOSSEOUS, ROOT-FORM
Manufacturer (Section D)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM  63457
Manufacturer (Section G)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM   63457
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24617309
Report Number3013111692-2026-08438
Device Sequence Number21228999
Product Code DZE
UDI-Device Identifier07392532206184
UDI-Public07392532206184
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K140347
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number17-0564
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2025
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date11/04/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2025
Initial Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown